# SDR SWAA2013032514030

- Difficulty date: March 13, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 35,814 hours, 22,640 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER INSPAR SKIN CRACKED BETWEEN STAB STA 92.7 AND 101.9 RIBS.  REPAIRED SKIN IAW SRM.
